March 10, 2010

Clomid Day 1 & 2

Well I started Clomid on Monday night!  I decided to take it at night just in case there were any side effects, I would hopefully sleep through most of them.  I had to do that when I was on birth control pills too.  So far the only side effect is just feeling really hot.  I guess I can't say if this is a for sure side effect or me just not being used to the WONDERFUL warm weather.  But I've been kind of sweaty and sticky and hot at night and throughout the day.  Not like hot flashes... just overall hot all the time.  But other than that I feel great!!  I know a gal who said she was a mad-woman on clomid and it made her so moody.  I don't feel moody... but I do have 3 days to go yet, so that could be yet to come. :-) 

I am supposed to ovulate 5-10 days after taking my last pill... which would be possibly my shortest cycle *ever*.  Hopefully this works to get my body what it needs!!

Thanks a ton for all your prayers and support. :-)

No comments:

Post a Comment

Related Posts Plugin for WordPress, Blogger...